×

zbMATH — the first resource for mathematics

Erratum to the paper “Semigroups containing covered one-sided ideals”. (English) Zbl 0576.20040
Concerns the article ibid. 31, 225–231 (1981; Zbl 0465.20061). A corrected version of Theorem 4 is presented.
MSC:
20M12 Ideal theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] FABRICI I.: Semigroups containing covered one-sided ideals. Math. Slovaca, 31, 1981, 225-231. · Zbl 0465.20061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.